# SDR DALA2016092406807

- Difficulty date: September 16, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IB SEAT TRACK HAS NUMEROUS AREAS CORRODED OUT OF LIMITS STA 200-588, RBL22.  REPAIRED SEAT TRACKS SECTION RBL 22 BETWEEN STA 200-STA 588 FOR OUT OF LIMITS DUE TO CORROSION BLENDING WORK ACCOMPLISHED IAW SRM 53-20-52, REPAIR 5.
